# SDR SWAA2025012079181

- Difficulty date: December 18, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

154-66 FORWARD CABIN FLOOR BOARD 232AF DENTED AND HAS FIBERS PULLING OUT (MARKED)<[01] REPAIRED CABIN FLOORBOARD 232AF IAW SRM 53-00-50-2R-1. REFER TO FAULT TTG8Q00XPW59 WHERE EA 24-153-03518 WAS ADDED AS A SUBTASK.;[02] VERIFIED ITEM 1 C/W;[03] C/W
